MAUDE Adverse Event Report: SPINE WAVE, INC. VELOCITY¿ EXPANDABLE INTERBODY CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. VELOCITY¿ EXPANDABLE INTERBODY CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 11-2366
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The removed implant was returned for evaluation.A visual examination was performed; no abnormalities were identified.The implant was intact with no damage noted.Based on the results of our evaluation, we cannot determine the cause of the difficulty reported.
 
Event or Problem Description
Approximately 2 weeks post-operatively, it was noted on radiographic imaging that the device had shifted.The surgeon performed a procedure to remove the device successfully.

Brand Name
VELOCITY¿ EXPANDABLE INTERBODY CARTRIDGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key6539022
Report Number3004638600-2017-00003
Device Sequence Number12369
Product Code MAX
UDI-Device Identifier10840642106879
UDI-Public10840642106879
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/29/2018
Device Catalogue Number11-2366
Device Lot Number743P08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;